# SDR CA071011001

- Difficulty date: September 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,093 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 2996
- Condition: Unserviceable
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN DESCENT FOR LANDING, THERE WERE ONLY 2 GREEN GEAR DOWN INDICATION LIGHTS INSTEAD OF THREE. AFTER RECYCLING THE GEAR, THE PROBLEM PERSISTED.  THE EMERGENCY LANDING GEAR SYSTEM WAS DEPLOYED AND THE 3 GREEN LIGHTS WERE ON AS REQUIRED. AIRCRAFT LANDED WITHOUT INCIDENT.  FURTHER INSPECTION REVEALED THE LANDING GEAR MOTOR WAS UNSERVICEABLE. (TC NR 20071011001)
